# SDR CALA2020021200379

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 96,851 hours, 13,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DR 4R AREA EMER LT STAY ON 2 MINS DURING BATTERY CAPACITY CHK (LIMIT 15 MINS).
